# SDR 2022F00127

- Difficulty date: March 14, 2022
- Submitted: March 16, 2022
- Operation: General aviation
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKING ON STA 291.5 FRAME WEB - INTERCOSTAL STRAT CUTOUT AT STRINGER 14R.   CRACKING ON STA 277 INTERCOSTAL - STRINGER 16R RADIUS TRIMOUT. THESE CRACKINGS WERE FOUND AS PER AD 2014-22-06
